# SDR CA110601007

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 43,948 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Failed
- Location: Mlg Motor
- Component: Motor
- Component part number: 571302
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LANDING GEAR MOTOR FOR THE GEAR HYDRAULIC POWERPACK ASSY WAS FOUND WITH INTERNAL BEARING DAMAGE AND ELECTRICAL BURNING SMELL. PART REPLACED. NO FURTHER ISSUES.
